# SDR CHQA200500131

- Difficulty date: July 22, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N842RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145661
- Aircraft time: 5,818 hours, 5,332 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Velocity Sensor
- Part number: 3633501003
- Part serial: 05190
- Condition: Unserviceable
- Location: Te Flaps
- Part time: 5,795 hours, 5,313 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING OUT OF 12,000 FT, FLAP FAIL EICAS MESSAGE ASSOCIATED WITH SPS ADV MESSAGE APPEARED ON EICAS.  RAN QRH & ADJUSTED LANDING SPEEDS.  NOTIFIED APPROACH CONTROL & DECLARED AN EMERGENCY.  RAN CHECKLISTS, DESCENT & APPROACH.  LANDING NORMAL, LONGER THAN USUAL.  ROLLED OUT TO THE END OF THE RUNWAY, 18R.  FIRE DEPART ASKED A/C TO PARK ON A PERPENDICULAR TAXIWAY & EXAMINED OUR BRAKES.  ALL FOUR BRAKE SENSORS WERE INDICATING HIGH BRAKE TEMPS.  FIRE DEPART MADE AWARE THAT RT BRAKE TEMP INDICATING 400 DEGREES & CHOCKED A/C UNTIL COOL BRAKES DOWN WITH A FAN. BRAKES COOLED DOWN RAPIDLY AND TAXIED TO THE GATE. MX REMOVED AND REPLACED THE NR 1 FLAP VELOCITY SENSOR IAW EMB 135 AMM 27-51-12.  OPS CHECK GOOD.
